# SDR 20001204AP009

- Difficulty date: June 21, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB FLOOR SHOWING CORROSION ON SURFACE FROM BS 1150 TO 1183 LBL 18 AND EXFOLITIVE CORROSION ON PLATE ATTACHED (REINFORCEMENT).  REMOVED DAMAGED AREAS AND FABRICATED DOUBLER AND FILLER IAW SRM 51-40-2 PAGE 1.  TREATED, PRIMED AND INSTALLED IAW SRM 51-40-2 PAGE 1 AND SRM 51-10-2.  (M)
